MathSciNet Relay Station
MathSciNet bibliographic data
MR2998579 34H10 (26A33 34A08 93C15)
Hegazi, A. S.; Ahmed, E.; Matouk, A. E. On chaos control and synchronization of the commensurate fractional order Liu system. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 5, 1193–1202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement